Curve assolutamente continue negli spazi di Wasserstein con applicazioni all'equazione di continuità e ad equazioni di diffusione non lineare

Stefano Lisini

Bollettino dell'Unione Matematica Italiana (2007)

  • Volume: 10-A, Issue: 2, page 263-266
  • ISSN: 0392-4033

How to cite

top

Lisini, Stefano. "Curve assolutamente continue negli spazi di Wasserstein con applicazioni all'equazione di continuità e ad equazioni di diffusione non lineare." Bollettino dell'Unione Matematica Italiana 10-A.2 (2007): 263-266. <http://eudml.org/doc/289699>.

@article{Lisini2007,
author = {Lisini, Stefano},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {ita},
month = {8},
number = {2},
pages = {263-266},
publisher = {Unione Matematica Italiana},
title = {Curve assolutamente continue negli spazi di Wasserstein con applicazioni all'equazione di continuità e ad equazioni di diffusione non lineare},
url = {http://eudml.org/doc/289699},
volume = {10-A},
year = {2007},
}

TY - JOUR
AU - Lisini, Stefano
TI - Curve assolutamente continue negli spazi di Wasserstein con applicazioni all'equazione di continuità e ad equazioni di diffusione non lineare
JO - Bollettino dell'Unione Matematica Italiana
DA - 2007/8//
PB - Unione Matematica Italiana
VL - 10-A
IS - 2
SP - 263
EP - 266
LA - ita
UR - http://eudml.org/doc/289699
ER -

References

top
  1. AMBROSIO, L., GIGLI, N. e SAVARÉ, G., Gradient flows in metric spaces and in the space of probability measures, Birkhauser (2005). 
  2. AMBROSIO, L., LISINI, S. e SAVARÉ, G., Stability of flows associated to gradient vector fields and convergence of iterated transport maps, Manuscripta Math., 121 (2006), 1-50. Zbl1099.49027
  3. JORDAN, R., KINDERLEHRER, D. e OTTO, F., The variational formulation of the Fokker-Planck equation, SIAM J. Math. Anal., 29 (1998), 1-17. Zbl0915.35120
  4. LISINI, S., Characterization of absolutely continuous curves in Wasserstein spaces, Calc. Var. Partial Differential Equations, 28 (2007), 85-120. Zbl1132.60004
  5. LISINI, S., Nonlinear diffusion equations with variable coefficients as gradient flows in Wasserstein spaces, Pubblicazione IMATI-PV, (2007), 1-28. 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.